On the consistency of the solutions of the space fractional Schrodinger equation


Creative Commons License

Bayin S. S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.53, no.4, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1063/1.4705268
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

Recently, it was pointed out that the solutions found in the literature for the space fractional Schrodinger equation in a piecewise manner are wrong, except the case with the delta potential. We re-analyze this problem and show that an exact and a proper treatment of the relevant integral prove otherwise. We also discuss effective potential approach and present a free particle solution for the space and time fractional Schrodinger equation in general coordinates in terms of Fox's H-functions. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4705268]